# SDR SWAA2018071023354

- Difficulty date: July 7, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 39,600 hours, 18,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT LOWER LIGHT LENS BROKEN.  R&R LENS IAW AMM.
